# SDR C77A2020011540014

- Difficulty date: November 13, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 13,462 hours, 8,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Frames 77-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE CENTER FUSELAGE III
CARGO DOOR SURROUND LOWER FINGER PLATE. REFERENCE ETD2019-170-152677 FIGURE 1 FOR
DETAILS, FOR THE DAMAGE LOCATIONS AND DIMENSION. THE DAMAGE IS IN A NO DAMAGE ALLOWED
AREA OF SRM PART II 53-23-11/AD04. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR
DISPOSITION IN THE FORM OF ETD2019-170-152677, WHICH ALLOW THE AREAS TO BE BLENDED
PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED.
COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. DAMAGE LOCATION ZONE=100,FRAME=795",BODY LINE=15",WATER LINE=-61"
